# SDR ASAA2023041642892

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 63 hours, 24 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL MSG ON MFD DURING CLIMBOUT. GROUNDED - YES. PILOTS REPORT WXR FAILED CLIMBING PAST FL180 FROM SEA. WXR BEGAN WORKING AGAIN ONCE ON THE GROUND IN JNU. FOUND NO INBOUND OR RELATED EXISTING FDE. NO PRESENT OR EXISTING FAULTS EITHER. PERFORMED WXR OPS TEST REF B737-9 AMM 34-41-00-710-801. OPS TESTS GOOD & HAS NO HISTORY.
